# SDR SWAA2020090309376

- Difficulty date: August 18, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 21,266 hours, 9,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241CF HAS DAMAGE AT AFT INBOARD CORNER.  MARKED AND REPAIRED CABIN FLOOR PANEL 241CF DAMAGE AFT INBOARD CORNER AS MARKED IAW B737 SRM 53-00-50-2R-10 REV 70 AND B737 SRM 53-00-50-2R-0 REV 70. A68437.
